False pregnancy results caused by hormone depleating drugs -URGENT-

Patient

Q: I came off cerazette last august, and had my first and last period on the 15th october. I am on 400mg a day tramadol (slow Release) for fibromyalgia, hypermobility syndrome and tendonitis in my wrists ankles and knees causing severe pain. I have done 2 home pregnancy tests which were negative, I have had some nausea and tiny amount of sickness but started getting some painful breast tenderness yesterday, I have just changed medication as I was on a medication patch that the pain mangement clinic warned me had a large effect on depleating hormones, would wearing these patches after falling pregnant cause a false pregnancy test? I need to know If there is a chance as soon as possible as obviously my medication could cause a lot of harm.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews